MAUDE Adverse Event Report: BECKMAN COULTER INC. DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number DXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The beckman customer technical support (cts) specialist assisted the customer troubleshoot the dxc 700 au clinical chemistry analyzer over the phone.The cts advised customer to perform ise enhance cleaning, clean tubing, mixers, and sample.The probable cause was identified as multiple parts malfunctions.The customer confirmed that they replaced the ise tubing and all the ise electrodes which included sodium electrode, potassium electrode and chloride to resolve the issue.The customer was satisfied and did not report further issues.Section a2, a4, and a5: information not provided by customer.Section e1 initial reporter phone number is: (b)(6).The beckman coulter identifier is case- (b)(4).
 
Event or Problem Description
The customer reported false high sodium patient results on their dxc 700 au clinical chemistry analyzer.The erroneous results were not reported outside the laboratory.The customer indicated the results were higher compared to their second dxc 700 au clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.

Brand Name
DXC 700 AU CLINICAL CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER MISIMA K.K.
454-32 higashino
nagaizumi-cho sunto-gun
JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key24955173
Report Number9612296-2026-00172
Device Sequence Number17462501
Product Code JJE
UDI-Device Identifier14987666542514
UDI-Public(01)14987666542514(11)190415
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K103842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR
Device Catalogue NumberB86446
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown